# SDR REXA2022052701002

- Difficulty date: April 28, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 33,336 hours, 22,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH67031103
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR19R IS CORRODED BETWEEN FS394 AND FS409	REPAIRED CORROSION DAMGE IAW EA CRJ953-13227 REV IR DATED 5/1/22
